Security problems for statistical databases with general cell suppressions

Tsan sheng Hsu*, Ming Yang Kao

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Scopus citations

Abstract

This paper studies statistical database problems for two-dimensional tables whose regular cells, row sums, column sums and table sums may be suppressed. Using graph-theoretical techniques, we give optimal or efficient algorithms for the query system problem, the adversary problem and the minimum complementary suppression problem. These three problems are considered for a variety of data security requirements such as those of protecting linear invariants, analytic invariants, k rows (or columns) as a whole, and a table as a whole.

Original languageEnglish (US)
Title of host publicationScientific and Statistical Database Management - Proceedings of the International Working Conference
PublisherIEEE
Pages155-164
Number of pages10
StatePublished - Jan 1 1997
EventProceedings of the 1997 9th International Conference on Scientific and Statistical Database Management - Olympia, WA, USA
Duration: Aug 11 1997Aug 13 1997

Other

OtherProceedings of the 1997 9th International Conference on Scientific and Statistical Database Management
CityOlympia, WA, USA
Period8/11/978/13/97

ASJC Scopus subject areas

  • Software
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Security problems for statistical databases with general cell suppressions'. Together they form a unique fingerprint.

  • Cite this

    Hsu, T. S., & Kao, M. Y. (1997). Security problems for statistical databases with general cell suppressions. In Scientific and Statistical Database Management - Proceedings of the International Working Conference (pp. 155-164). IEEE.